# SDR SWIA200413878

- Difficulty date: September 26, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 25,938 hours, 37,275 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL SYSTEM NR 1 WILL NOT TEST.  REPLACED NR 1 AOA TRANSDUCER, NR 1 STALL WARNING COMPUTER AND STALL WARNING PANEL ASSY.  CLEANED MPU CONNECTOR.  OPERATIONAL CHECK GOOD.  P/N 120-34428-505, S/N OFF 14882-304, P/N C-81817-1, S/N ON 955, S/N OFF 1101, P/N C-81806-1MODA, S/N ON 681, S/N OFF 391.
